Alert archive / Wisconsin / Gale Warnings in 2013
Gale Warning 9, NWS Green Bay, WI
NWS Green Bay, WI issued this gale warning at Apr 10, 2013, 4:58 AM CDT. It took effect at Apr 10, 2013, 9:47 AM CDT. It was in force for 39 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2013, 4:58 AM CDT (09:58 UTC)
- In effect from
- Apr 10, 2013, 9:47 AM CDT
- Expired
- Apr 12, 2013, 1:00 AM CDT
- In force
- 39 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
118 WHUS73 KGRB 100958 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 458 AM CDT WED APR 10 2013 ...GUSTY NORTHEAST WINDS AND LARGE WAVES EXPECTED THROUGH FRIDAY MORNING... .LOW PRESSURE OVER THE PLAINS...WILL SLIDE SLOWLY NORTHEAST AND DEEPEN ACROSS THE SOUTHERN GREAT LAKES REGION TONIGHT AND THURSDAY. GUSTY NORTHEAST WINDS WILL CONTINUE TONIGHT THROUGH FRIDAY MORNING...GENERATING LARGE WAVES ON LAKE MICHIGAN. GALE FORCE WINDS ARE POSSIBLE TONIGHT THROUGH THURSDAY. LMZ521-522-541>543-101800- /O.EXT.KGRB.SC.Y.0037.000000T0000Z-130411T0900Z/ /O.NEW.KGRB.GL.W.0009.130411T0900Z-130412T0600Z/ /O.NEW.KGRB.SC.Y.0038.130412T0600Z-130412T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 458 AM CDT WED APR 10 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT THURSDAY... ...GALE WARNING IN EFFECT FROM 4 AM THURSDAY TO 1 AM CDT FRIDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 7 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 AM THURSDAY TO 1 AM CDT FRIDAY. * NORTHEAST WINDS TO 30 KTS TODAY WILL INCREASE TO GALE FORCE TONIGHT AND THURSDAY. * WAVES OF 4 TO 7 FT ARE EXPECTED ON LAKE MICHIGAN...AND 2 TO 4 FT ON THE BAY TODAY...BUILDING TO 8 TO 12 FT ON THURSDAY ON THE LAKE AND 3 TO 6 FT ON THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
8 follow-up statements
989 WHUS73 KGRB 101447 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 947 AM CDT WED APR 10 2013 ...GUSTY NORTHEAST WINDS AND LARGE WAVES EXPECTED THROUGH FRIDAY MORNING... .LOW PRESSURE OVER THE PLAINS...WILL SLOWLY SLIDE NORTHEAST AND DEEPEN ACROSS THE SOUTHERN GREAT LAKES REGION TONIGHT AND THURSDAY. NORTHEAST WINDS WILL INCREASE THROUGH THE AFTERNOON WITH GALE FORCE GUSTS LIKELY BY TONIGHT. GUSTY NORTHEAST WINDS WILL CONTINUE TONIGHT THROUGH FRIDAY MORNING...GENERATING LARGE WAVES ON LAKE MICHIGAN. LMZ521-522-541>543-102300- /O.CAN.KGRB.SC.Y.0037.000000T0000Z-130411T0900Z/ /O.EXT.KGRB.GL.W.0009.130410T1447Z-130412T0600Z/ /O.CAN.KGRB.SC.Y.0038.130412T0600Z-130412T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 947 AM CDT WED APR 10 2013 ...GALE WARNING NOW IN EFFECT UNTIL 1 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS EXTENDED THE GALE WARNING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KTS THROUGH THIS AFTERNOON WITH GALE FORCE TO 35 KTS. GUSTY WINDS WILL CONTINUE THROUGH THURSDAY NIGHT...WITH THE HIGHEST WINDS EXPECT THURSDAY AFTERNOON WITH GUSTS TO 45 KTS POSSIBLE. * WAVES OF 4 TO 7 FT ARE EXPECTED ON LAKE MICHIGAN...AND 2 TO 4 FT ON THE BAY TODAY...BUILDING TO 8 TO 12 FT ON THURSDAY ON THE LAKE AND 3 TO 6 FT ON THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
711 WHUS73 KGRB 102116 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 416 PM CDT WED APR 10 2013 ...GUSTY NORTHEAST TO EAST WINDS AND LARGE WAVES EXPECTED THROUGH FRIDAY MORNING... .LOW PRESSURE OVER THE PLAINS...WILL SLOWLY SLIDE NORTHEAST AND DEEPEN ACROSS THE SOUTHERN GREAT LAKES REGION TONIGHT AND THURSDAY. NORTHEAST WINDS WILL INCREASE THROUGH THE AFTERNOON WITH GALE FORCE GUSTS LIKELY TONIGHT. GUSTY EAST TO NORTHEAST WINDS WILL CONTINUE THROUGH FRIDAY MORNING...GENERATING LARGE WAVES ON LAKE MICHIGAN. LMZ521-522-541>543-110530- /O.CON.KGRB.GL.W.0009.000000T0000Z-130412T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 416 PM CDT WED APR 10 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS EXTENDED THE GALE WARNING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * NORTHEAST WINDS TO 30 KTS TONIGHT WITH GALE FORCE TO 40 KTS...MAINLY AFTER MIDNIGHT. GUSTY EAST TO NORTHEAST WINDS WILL CONTINUE THROUGH THURSDAY NIGHT...WITH THE HIGHEST WINDS EXPECTED THURSDAY AFTERNOON WITH GUSTS TO 45 KTS POSSIBLE. * WAVES BUILDING TO 6 TO 10 FT ON LAKE MICHIGAN...AND TO 3 TO 5 FT ON THE BAY THIS EVENING...THEN BUILDING BUILDING TO 8 TO 12 FT ON THURSDAY ON THE LAKE AND 3 TO 6 FT ON THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ BERSCH
320 WHUS73 KGRB 110226 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 926 PM CDT WED APR 10 2013 ...GUSTY NORTHEAST TO EAST WINDS AND LARGE WAVES EXPECTED THROUGH FRIDAY MORNING... .LOW PRESSURE OVER THE PLAINS...WILL SLOWLY SLIDE NORTHEAST AND DEEPEN ACROSS THE SOUTHERN GREAT LAKES REGION TONIGHT AND THURSDAY. NORTHEAST WINDS WILL INCREASE THROUGH THE AFTERNOON WITH GALE FORCE GUSTS LIKELY TONIGHT. GUSTY EAST TO NORTHEAST WINDS WILL CONTINUE THROUGH FRIDAY MORNING...GENERATING LARGE WAVES ON LAKE MICHIGAN. LMZ521-522-541>543-111030- /O.CON.KGRB.GL.W.0009.000000T0000Z-130412T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 926 PM CDT WED APR 10 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... * NORTHEAST WINDS INCREASING TO 30 KTS TONIGHT WITH GALE FORCE TO 40 KTS...OVERNIGHT. GUSTY EAST TO NORTHEAST WINDS WILL CONTINUE THROUGH THURSDAY NIGHT...WITH THE HIGHEST WINDS EXPECTED THURSDAY AFTERNOON WITH GUSTS TO 45 KTS POSSIBLE. * WAVES BUILDING TO 6 TO 10 FT ON LAKE MICHIGAN...AND TO 3 TO 5 FT ON THE BAY TONIGHT...THEN BUILDING BUILDING TO 8 TO 12 FT ON THURSDAY ON THE LAKE AND 3 TO 6 FT ON THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ BERSCH
365 WHUS73 KGRB 111004 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 504 AM CDT THU APR 11 2013 ...GUSTY NORTHEAST TO EAST WINDS AND LARGE WAVES EXPECTED THROUGH FRIDAY MORNING... .LOW PRESSURE OVER THE PLAINS...WILL SLOWLY SLIDE NORTHEAST AND DEEPEN ACROSS THE SOUTHERN GREAT LAKES REGION TODAY. NORTHEAST WINDS WILL REMAIN STRONG THROUGH TONIGHT WITH GALE FORCE GUSTS LIKELY TODAY. LMZ521-522-541>543-111815- /O.CON.KGRB.GL.W.0009.000000T0000Z-130412T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 504 AM CDT THU APR 11 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... * NORTHEAST WINDS TO 30 KTS WITH GALE FORCE TO 40 KTS...WILL BEGIN TO DIMINISH LATE THIS EVENING. * WAVES OF 8 TO 12 FT ON THE LAKE AND 3 TO 6 FT ON THE BAY WILL CONTINUE INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
661 WHUS73 KGRB 111508 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1008 AM CDT THU APR 11 2013 ...GUSTY NORTHEAST TO EAST WINDS AND LARGE WAVES EXPECTED THROUGH FRIDAY MORNING... .LOW PRESSURE OVER THE PLAINS...WILL SLOWLY SLIDE NORTHEAST AND DEEPEN ACROSS THE SOUTHERN GREAT LAKES REGION TODAY. NORTHEAST WINDS WILL REMAIN STRONG THROUGH TONIGHT WITH GALE FORCE GUSTS LIKELY TODAY. LMZ521-522-541>543-112315- /O.CON.KGRB.GL.W.0009.000000T0000Z-130412T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1008 AM CDT THU APR 11 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... * EAST WINDS TO 30 KTS WITH GALE FORCE TO 40 KTS...WILL BEGIN TO DIMINISH LATE THIS EVENING. * WAVES OF 8 TO 12 FT ON THE LAKE AND 3 TO 6 FT ON THE BAY WILL CONTINUE INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
199 WHUS73 KGRB 112029 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 329 PM CDT THU APR 11 2013 ...GUSTY NORTHEAST TO EAST WINDS AND LARGE WAVES EXPECTED THROUGH FRIDAY MORNING... .LOW PRESSURE OVER THE PLAINS...WILL SLOWLY SLIDE NORTHEAST AND DEEPEN ACROSS THE SOUTHERN GREAT LAKES REGION. NORTHEAST WINDS WILL REMAIN STRONG THROUGH TONIGHT WITH GALE FORCE GUSTS LIKELY TODAY. LMZ521-522-541>543-120430- /O.CON.KGRB.GL.W.0009.000000T0000Z-130412T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 329 PM CDT THU APR 11 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... * EAST WINDS TO 30 KTS WITH GALE FORCE TO 40 KTS...WILL BEGIN TO DIMINISH LATE THIS EVENING. * WAVES OF 8 TO 12 FT ON THE LAKE AND 3 TO 6 FT ON THE BAY WILL CONTINUE INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
776 WHUS73 KGRB 120159 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 859 PM CDT THU APR 11 2013 ...GUSTY NORTHEAST TO EAST WINDS AND LARGE WAVES EXPECTED THROUGH FRIDAY MORNING... .LOW PRESSURE OVER THE PLAINS...WILL SLOWLY SLIDE NORTHEAST AND DEEPEN ACROSS THE SOUTHERN GREAT LAKES REGION. NORTHEAST WINDS WILL REMAIN STRONG THROUGH TONIGHT WITH GALE FORCE GUSTS LIKELY UNTIL AROUND MIDNIGHT. LMZ521-522-541>543-120600- /O.CON.KGRB.GL.W.0009.000000T0000Z-130412T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 859 PM CDT THU APR 11 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... * NORTHEAST WINDS 15 TO 25 KTS WITH GALE FORCE TO AROUND 35 KTS...WILL QUICKLY DIMINISH AFTER MIDNIGHT * WAVES OF 8 TO 12 FT ON THE LAKE AND 3 TO 6 FT ON THE BAY WILL CONTINUE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
223 WHUS73 KGRB 120554 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1254 AM CDT FRI APR 12 2013 ...STRONG EASTERLY WINDS DIMINISHING... LMZ521-522-541>543-121400- /O.EXP.KGRB.GL.W.0009.000000T0000Z-130412T0600Z/ /O.NEW.KGRB.SC.Y.0039.130412T0600Z-130412T2200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1254 AM CDT FRI APR 12 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON. THE GALE WARNING WILL BE ALLOWED TO EXPIRE. * NORTHEAST WINDS 15 TO 25 KTS WITH A FEW NEAR GALE GUSTS...NORTH OF STURGEON BAY. * WAVES OF 8 TO 12 FT ON THE LAKE AND 3 TO 6 FT ON THE BAY WILL DIMINISH SLOWLY...WITH 4 TO 8 FT WAVES EXPECTED DURING THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Apr 10, 4:35 AM CDT, 23 minutes earlier.
Area forecast discussion, Apr 10, 4:35 AM CDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 435 AM CDT WED APR 10 2013 FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND THURSDAY ISSUED AT 433 AM CDT WED APR 10 2013 BUSY NIGHT...WILL LET CURRENT ADVISORY RUN THROUGH EARLY MORNING HOURS...WITH MIX CONTINUING. DRY AIR FLOWING IN OFF HIGH DROPPED DEW POINTS INTO THE TEENS AND LOWER 20S...MUCH LOWER THAN EARLIER FORECAST. THAT ALONG WITH LOSS OF LOW CLOUDS ALLOWED TEMPS TO DROP TO FREEZING OR BELOW...ESPECIALLY ONCE PCPN STARTED. MIX OF RAIN...FREEZING RAIN...SLEET AND SNOW FELL OVERNIGHT...WITH WAUSAU PICKING UP AT LEAST AN INCH OF SNOW THROUGH 230AM. LAST BAND OF PCPN WITH THIS WAVE NOW MOVING OUT OF CENTRAL WI...WITH MOSTLY SNOW SEEN IN OBS AT WESTERN SITES. DRY AIR KEPT PCPN SOUTH OF AN IMT TO TKV LINE. MAIN CHANGES THIS PERIOD WAS TO BRING TIMING INTO FCST...WITH LULL IN PCPN FOR LATE MORNING AND EARLY AFTN TODAY AND TO CUT BACK ON POPS/QPF FAR NORTH...AS MODELS AGAIN INDICATE LACK OF SATURATION THROUGH TONIGHT. WILL BRING BACK THUNDER IN THE SOUTH GIVEN STEEP LAPSE RATES WITH NEXT WAVE THIS EVENING. SOUNDINGS INDICATE ANOTHER MESSY NIGHT WITH FREEZING RAIN/SLEET MAIN PCPN FORM OVER CENTRAL AND EAST CENTRAL WI LATE THIS EVENING INTO THU MORNING. WARRANTS ANOTHER HEADLINE...THOUGH WITH CURRENT ONE IN EFFECT WILL NOT ISSUE WITH THIS PACKAGE. .LONG TERM...THURSDAY NIGHT THROUGH TUESDAY ISSUED AT 433 AM CDT WED APR 10 2013 A PERSISTENT UPR RDG OVER THE ERN PACIFIC WL CONT TO PRODUCE DOWNSTREAM UPR TROFFING OVER THE WRN/CNTRL CONUS AND ALLOW SYSTEMS TO DIVE SE THRU THE ROCKIES BEFORE EJECTING E-NE TOWARD THE GREAT LAKES. THE FIRST OF THESE SYSTEMS TO CONT IMPACTING NE WI WEATHER THRU FRI WITH THE SECOND SYSTEM SET TO ARRIVE SUNDAY INTO MON AND THE THIRD SYSTEM TOWARD THE MIDDLE OF NEXT WEEK. OBVIOUSLY...ABOVE NORMAL PCPN IS EXPECTED WITH TEMPS REMAINING BELOW NORMAL. LAST OF THE SFC WAVES TO MOVE ALONG THE QUASI-STATIONARY FNT DRAPED ACROSS SRN WI THU NGT. IN ADDITION...THE CLOSED UPR LOW FINALLY REACHES THE WRN GREAT LAKES AND WL HELP TO COOL THE ATMOSPHERIC COLUMN ALOFT. ANY LINGERING MIXED PCPN OVER E-CNTRL WI EARLY THU EVENING SHOULD COMPLETELY CHANGEOVER TO ALL SNOW WITH THE ENTIRE FCST AREA SEEING LIGHT TO OCCASIONALLY MODERATE SNOW OVRNGT. NRN WI STILL LOOKS TO RECEIVE THE HIGHER SNOW AMOUNTS DUE TO A HIGHER SNOW-TO-WATER RATIO. LOOK FOR ADDITIONAL ACCUMULATIONS TO RANGE FROM AROUND AN INCH OVER E-CNTRL WI...TO 2 TO 4 INCHES NEAR THE MICHIGAN BORDER. THE UPR LOW MOVES NEWD TOWARD THE NE SECTION OF THE GREAT LAKES ON FRI LEAVING A COLD/CYCLONIC FLOW OVER WI. EXPECT TO SEE SNOW SHWRS PREVAIL ACROSS THE FCST AREA THRU MUCH OF THE DAY WITH MOST ACCUMULATION NUMBERS REMAINING AT LESS THAN AN INCH. COLDER AIR GETTING WRAPPED AROUND THE UPR LOW WL SEND 8H TEMPS DOWN TO NEAR -10C OVER NE WI...THUS DO NOT LOOK FOR TEMPS TO MOVE TOO MUCH ON FRI. MAX TEMPS IN THE MID TO UPR 30S APPEARS THE BEST WE WL BE ABLE TO DO WHICH WOULD ALMOST BE 20 DEGS BELOW NORMAL. WEAKENING CYCLONIC FLOW TO LINGER OVER THE WRN GREAT LAKES INTO FRI NGT...BUT AS THE SYSTEM CONTS TO PULL FARTHER AWAY...EXPECT ANY SNOW SHWR ACTIVITY TO BECOME MORE ISOLATED WITH TIME. BEST POTENTIAL TO SEE SNOW SHWRS MAY BE N-CNTRL WI DUE TO PREVAILING N-NW WINDS AND COLD AIR MOVING OVE LAKE SUPERIOR. OTHERWISE... PLENTY OF CLOUDS TO REMAIN THRU THE NGT WITH TEMPS LOOKING MORE FEBRUARY-LIKE THAN APRIL WITH READINGS IN THE TEENS TO LWR 20S. OTHER THAN THE GFS WHICH REMAINS MORE PESSIMISTIC WITH THE CLOUDS (ALONG WITH SOME SNOW SHWRS)...THE REST OF THE MDLS SHOW A WEAK RDG OF HI PRES PUSHING INTO THE REGION FOR SAT. HAVE FOLLOWED THE MAJORITY HERE AND WL TRY TO BRING AT LEAST SOME MIXED SUNSHINE TO NE WI ALTHO TEMPS WL NOT RESPOND AND REMAIN WELL BELOW NORMAL. LOOK FOR MAX TEMPS TO ONLY REACH THE UPR 30S TO LWR 40S. AFTER A QUIET SAT NGT...ATTENTION TURNS TO THE NRN PLAINS WHERE THE SECOND SYSTEM TO ALREADY BE SITUATED. SOUTHERLY WINDS IN ADVANCE OF THIS SYSTEM WL REACH WI ON SUNDAY WITH INCREASING ISEN LIFT HELPING TO GENERATE THE NEXT ROUND OF PCPN INTO THE FCST AREA. NOT SURE WHAT THE GFS IS TRYING TO DO BY WEAKENING THE ACCOMPANYING SFC LOW OVER THE NRN PLAINS...THUS HAVE DISCOUNTED THIS MDL FOR SUNDAY. DEPENDING ON EXACTLY WHEN THE PCPN BEGINS...THE AIR MASS MAY STILL BE COLD ENUF TO START AS A RAIN/SNOW MIX BEFORE CHANGING MORE TO RAIN BY SUNDAY AFTERNOON. WINDS TURNING TO THE SOUTH ALOFT SHOULD BE ABLE TO ADD A FEW DEGS TO THE TEMPS WITH MOST LOCATIONS REACHING THE LWR TO MID 40S. THIS NEXT SYSTEM IS PROGGED TO MOVE FROM NRN MN INTO EXTREME SRN ONTARIO DURING THE SUNDAY NGT/MON TIME FRAME. THE ASSOCIATED CDFNT WL SWEEP ACROSS WI LATE SUNDAY NGT OR EARLY MON MORNING AND BRING ENUF LIFT TO THE AREA TO KEEP AT LEAST A CHC OF EITHER A RAIN/SNOW MIX OR RAIN IN THE FCST THRU MON. AS THIS SYSTEM PASSES TO OUR NORTH...IT WL DRAW MILDER AIR INTO WI WITH MAX TEMPS ON MON RANGING FROM THE LWR 40S NORTH TO NEAR 50 DEGS OVER E-CNTRL WI. EVEN AS SYSTEM NUMBER 2 BEGINS TO PULL AWAY MON NGT...SYSTEM NUMBER 3 TO ALREADY BE IN THE PROCESS OF MOVING THRU THE CNTRL/SRN ROCKIES IN THIS BUSY/ACTIVE WEATHER PATTERN. PIECES OF SHORTWAVE ENERGY ARE FCST TO EJECT NEWD FROM THE MAIN UPR TROF AND BRING THE NEXT CHC OF PCPN TO NE WI BY TUE. ONCE AGAIN...PCPN TYPE WL BE DETERMINED BY WHEN THE PCPN ACTUALLY BEGINS. SINCE WE ARE THIS FAR OUT...PREFER A SIMPLE RAIN/SNOW MIX CHANGING MORE TO RAIN IN THE AFTERNOON. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 801 PM CDT TUE APR 9 2013 COOL AND DRIER AIR FILTERING INTO NORTHERN WISCONSIN HAS CREATED VFR CONDITIONS EARLY THIS EVENING OVER MUCH OF THE FORECAST AREA. NEXT WAVE OF RAIN AND THUNDERSTORMS MOVING INTO SOUTHERN WISCONSIN AND NORTHEAST IOWA AND TRACKING TOWARD SOUTHERN WISCONSIN. THE STORMS APPEAR TO BE MOVING ALONG THE BAROCLINIC ZONE OVER SOUTHERN WISCONSIN WHICH BRUSHES NEAR A LINE FROM MFI TO OSH. RADARS TO THE WEST SHOW A LARGER STRAIT FORM RAIN NORTH OF THIS CONVECTION WHICH WILL PASS OVER MUCH OF CENTRAL AND EAST CENTRAL WISCONSIN LATER THIS EVENING. AS A RESULT EXPECT VFR CONDITIONS TO LOWER TO MVFR LEVELS LATER THIS EVENING AND PERHAPS TO IFR CONDITIONS TOWARD MORNING. WITH THE DRIER AIR...PCPN TYPE BECOMES MORE OF AN ISSUE DUE TO EVAP COOLING TONIGHT. CURRENT FCST DOES HAVE A MIX OVERNIGHT OVER THE REGION ALONG HIGHWAY 29. && .MARINE... ISSUED AT 433 AM CDT WED APR 10 2013 INCREASING NORTHEAST WINDS AS LOW DEEPENS OVER NORTHERN IL TONIGHT...WILL LEAD TO GALE CONDITIONS...LAKE AND BAY. && .HYDROLOGY... ISSUED AT 433 AM CDT WED APR 10 2013 MOST OF THE RIVERS IN CENTRAL AND EAST CENTRAL WISCONSIN CONTINUE TO RISE DUE TO THE RECENT SNOWMELT AND NEW RAINFALL. SEVERAL RIVERS ARE EITHER APPROACHING OR SURPASSING FLOOD STAGE. ADDITIONAL RAINFALL AMOUNTS OF AROUND AN INCH ARE POSSIBLE THROUGH THURSDAY...WHICH WOULD ALLOW ADDITIONAL RIVERS TO LIKELY RISE ABOVE FLOOD STAGE...LEADING TO MINOR FLOODING. AN AREAL FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY. && .GRB WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH THURSDAY EVENING FOR WIZ030-031-035>040-045- 048>050-074. WINTER WEATHER ADVISORY UNTIL 10 AM CDT THIS MORNING FOR WIZ020- 030-031-035>040-045-048>050-074. && SHORT TERM.....TE LONG TERM......KALLAS AVIATION.......TDH MARINE.........TE HYDROLOGY......KALLAS
Hazardous weather outlook, Apr 9, 2:28 PM CDT, 14 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 228 PM CDT TUE APR 9 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-101930- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 228 PM CDT TUE APR 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS AFTER MIDNIGHT. SEVERE THUNDERSTORMS ARE NOT EXPECTED. HEAVIER RAIN IS EXPECTED TO ARRIVE AGAIN AFTER MIDNIGHT. WITH AREA RIVERS SWOLLEN DUE TO THE RECENT RAINFALL AND SNOW MELT...RESIDENTS LIVING NEAR CREEKS AND RIVER SHOULD MONITOR RIVER LEVELS. A WINTRY MIX OF WEATHER IS EXPECTED OVER MUCH OF NORTH-CENTRAL AND FAR NORTHEAST WISCONSIN. THE MIXED PRECIPITATION COULD PRODUCE A FEW SLICK SPOTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THE WINTRY WEATHER WILL CONTINUE OVER PARTS OF WISCONSIN WEDNESDAY THROUGH THURSDAY NIGHT. SOME ICE ACCUMULATIONS ARE POSSIBLE ACROSS PARTS OF NORTH CENTRAL...CENTRAL AND NORTHEAST WISCONSIN ON WEDNESDAY MORNING...AND AGAIN WEDNESDAY NIGHT AND THURSDAY MORNING. ACCUMULATING SNOW IS LIKELY ACROSS NORTHERN WISCONSIN ON THURSDAY AND THURSDAY NIGHT. PERSONS WITH TRAVEL PLANS SHOULD KEEP ABREAST OF THE LATEST FORECASTS AND STATEMENTS CONCERNING THIS DEVELOPING STORM. RUNOFF FROM SNOW MELT AND WIDESPREAD RAINFALL AMOUNTS OF 1 TO 2 INCHES WITH LOCALLY HIGHER AMOUNTS NEAR 3 INCHES...WILL CAUSE SOME RIVERS TO RISE TO ABOVE FLOOD STAGE IN CENTRAL AND EAST CENTRAL WISCONSIN THIS WEEK. A FLOOD WATCH HAS BEEN ISSUED FOR THIS REGION THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD ANY ICE OR SNOW ACCUMULATIONS OR RAINFALL AMOUNTS OVER A HALF INCH TO THE NATIONAL WEATHER SERVICE OFFICE IN GREEN BAY. LMZ521-522-541>543-101930- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 228 PM CDT TUE APR 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT INCREASING NORTHEAST WINDS ARE EXPECTED THIS AFTERNOON INTO TONIGHT. A FEW GUSTS COULD APPROACH GALE FORCE ON THE SOUTHERN END OF THE BAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY CONDITIONS HAZARDOUS TO SMALL CRAFT ARE LIKELY WEDNESDAY THROUGH FRIDAY. GALE FORCE GUSTS ARE LIKELY LATE WEDNESDAY NIGHT INTO THURSDAY. RE/TSK
In the hours before
Special weather statement, Apr 10, 2:07 AM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 207 AM CDT WED APR 10 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-100915- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 207 AM CDT WED APR 10 2013 ...WINTRY MIX OF WEATHER AFFECTING MUCH OF CENTRAL AND NORTHEAST WISCONSIN TONIGHT. A LARGE AREA OF SHOWERS AND THUNDERSTORMS CONTINUES TO MOVE THROUGH CENTRAL AND EAST CENTRAL WISCONSIN OVERNIGHT. HIGH PRESSURE TO THE NORTH OF THE STATE...CONTINUES TO FUNNEL DRIER AND COLD AIR SOUTH INTO THE STATE...KEEPING MUCH OF NORTH CENTRAL WISCONSIN DRY WHILE CREATING A WINTRY MIX OF WEATHER FURTHER SOUTH. AT 2AM...SLEET...SNOW AND FREEZING RAIN WERE BEING REPORTED FROM ANITGO AND MERRILL...SOUTH TO WISCONSIN RAPIDS AND OSHKOSH...WITH WAUSAU REPORTING MODERATE SNOW AND SNOW COVERED ROADS. SLEET AND FREEZING RAIN ARE CREATING SLIPPERY CONDITIONS IN MUCH OF THE FOX VALLEY WITH A TENTH OF AN INCH OF ICE ALREADY ON THE GROUND IN GREEN BAY. EXPECT FURTHER ICE ACCUMULATION OF A TENTH TO A QUARTER OF AN INCH BY MORNING. THE CURRENT SHOWERS AND THUNDERSTORMS WILL EXIT THE REGION BETWEEN 7AM AND 10AM THIS MORNING...FOLLOWED BY A BRIEF LULL IN THE PRECIPITATION. A WINTER WEATHER ADVISORY IS IN EFFECT FOR MUCH OF CENTRAL AND NORTHEAST WISCONSIN. SLOW DOWN IN ORDER TO ARRIVE AT YOUR DESTINATION SAFELY. BE SURE TO MONITOR THE LATEST FORECASTS AND STATEMENTS FROM YOUR NATIONAL WEATHER SERVICE. TE
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 12:30 AM CDT | Winter Weather Advisory | GRB | Brown, Calumet, Kewaunee, Manitowoc, Marathon, Menominee and 8 more | 10 hr |
| Apr 10, 4:58 AM CDT | Small Craft Advisory | GRB | 5 hr | |
| Apr 10, 8:20 AM CDT | River Flood Advisory | GRB | Marathon | 30 hr |
| Apr 10, 2:54 PM CDT | Winter Weather Advisory | GRB | Brown, Calumet, Door, Florence, Forest, Kewaunee and 16 more | 43 hr |
| Apr 10, 4:20 PM CDT | Areal Flood Advisory | GRB | Winnebago | 24 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.